MAUDE Adverse Event Report: MEDTRONIC MINIMED MINIMED 530G INSULIN PUMP SYSTEM WITH ENLITE CGM SENSOR AND MINILINK REAL-TIME T

MEDTRONIC MINIMED MINIMED 530G INSULIN PUMP SYSTEM WITH ENLITE CGM SENSOR AND MINILINK REAL-TIME T
Model Number 530G
Health Effect - Clinical Codes Hyperglycemia (1905); Hypoglycemia (1912)
Date of Event 07/06/2016
Type of Reportable Event Malfunction
Event or Problem Description
The issues i've been having actually started about a week ago now.I recently started reusing a medtronic insulin pump.I'm using the 530g with enlite continuous glucose monitoring sensor.I received the pump and sensor back in march of this year (2016) and began using them in (b)(6).According to medtronic, their sensor has an accuracy range of 20 percent, meaning that my actual blood glucose range and the sensor glucose range should be within 20 percent of each other.I am having multiple problems where this is not the case.Multiple times have occurred where my sensor glucose is between the 70's and 50's and my actual blood glucose is between the 150s and 130s, or vice versa where my sensor glucose says my blood sugar is in the high 200's and my actual blood glucose is in the mid to low 100s.Every time i have called medtronic to report and solve my issue, they have not been helpful.We walk through troubleshooting and nothing gets solved and in a nutshell i get told, "i'm sorry this is happening, there doesn't seem to be anything else we can do to help you." i am also getting constant weak signals between the insulin pump and sensor transmitter.They are supposed to transmit between a 6 foot range.The weak signal alert began happening so frequently that i have had to start wearing my pump site and sensor site on the same side of my body so that my sensor and insulin pup are right next to each other.Even in doing so i am still getting weak signal alarms.This makes pump site rotation difficult and also does not allow me to properly track blood glucose trends or to prevent hypo and hyperglycemic episodes from getting out of control.

Brand Name
MINIMED 530G INSULIN PUMP SYSTEM WITH ENLITE CGM SENSOR AND MINILINK REAL-TIME T
Common Device Name
Manufacturer (Section D)
MEDTRONIC MINIMED
MDR Report Key5781714
Report NumberMW5063304
Device Sequence Number346005
Product Code OYC
UDI-Device Identifier00643169650817
UDI-Public(01)00643169650817(21)
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 07/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2017
Device Model Number530G
Device Lot NumberMMT-7725NA
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/06/2016
Patient Sequence Number1
Patient Age24 YR